# SDR DALA13061129230

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 33,960 hours, 24,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR GIRT BAR CABLE BROKEN.  REMOVED AND REPLACED CABLE ASSEMBLY.  OPS CHECKED OK IAW AMM.
